MathSciNet Relay Station
MathSciNet bibliographic data
MR140103 (25 #3526) 55.34
Browder, W.; Thomas, E. Axioms for the generalized Pontryagin cohomology operatons. Quart. J. Math. Oxford. Ser. (2) 13 1962 55–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement